# SDR AALA20060754

- Difficulty date: September 29, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N3075A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 606
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY FLASH LIGHT AT FORWARD FLIGHT ATTENDANT STATION RIGHT NUMBER TWO INOPERATIVE.  REPLACED BATTERY FOR INOPERATIVE EMERGENCY FLASH LIGHT AT FORWARD FLIGHT ATTENDANT STATION RIGHT NUMBER TWO.  SYSTEM GROUND CHECKED NORMAL OPERATION.
